# SDR ASAA2014052208120

- Difficulty date: May 22, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545855122
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SILL IN FRONT OF RT AFT ENTRY DOOR FROM S 947.5-986.5 SEVERAL AREAS CORRODED. ACFT GROUNDED.  REPLACED MOP SILL IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0.
